International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2021, Vol. 6, Issue 6, Part B

Systems of difference equations

Author(s): Samira Moftah Abo Ighrarah

Abstract: In mathematics, a system of differential equations is a finite set of differential equations. Such a system can be either linear or non-linear. In addition, such a system can be either a system of ordinary differential equations or a system of partial differential equations. Difference equation have played an important role in analysis of mathematical model of biology, physics. Economics and Engineering. Recently, there has been a great interest in studying properties of rational difference equation. Studying equilibrium properties requires studying the properties of a system of difference equation.

Pages: 196-213 | Views: 188 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Samira Moftah Abo Ighrarah. Systems of difference equations. Int J Stat Appl Math 2021;6(6):196-213.

Call for book chapter
International Journal of Statistics and Applied Mathematics